Rachel1963

Rachel1963: Up and down symptoms.

404 posts in this topic

Thanks Hibari...it's actually not my patch I will be cutting back, I'm on the patch AND 1.25 mg of Premarin a day as well. That's what I'm cutting back on, the Premarin. The patch will likely be the last thing to go. The Premarin I have cut back on before and it was okay so I am keeping my fingers crossed. I'm going to go very slowly.

Alanon has been great for me too. I have made lots of friends there and it is helping me to undo a lot of the negative stuff that has plagued my mind forever.

Hoping for a swift recovery for you from this cut

Share this post


Link to post

Oh, okay.  Now I understand.  I think going through menopause and wd is such a double whammy.   At times it's been so hard for me to figure out what is what-are the hot flashes from wd or menopause.  Until I'm off the meds, I won't be able to get that answer though I do think my adrenals are the root cause of much of it.

Share this post


Link to post

Hi Rachel,

 

I wanted to say hi and see how your are doing?  I continue to squeak down on the Remeron.  Been reading, not on this site, different people's experiences coming of of it.  They tend to share how tough a medication it is to come off of but that it is doable.  I find it validating to know that long time it's taken me to taper down is because how powerful the drug is.

 

Please let me know how you are when you get a chance.

 

H

Share this post


Link to post

Hibari I can't believe you are almost finished! That is fantastic! I am feeling pretty normal again and have had little thoughts of cutting a tiny bit of Remeron off a pill! But I know I have to be completely sensible about this and be content to know that it will all come together. I know this menopause is a very complicated thing and I have to be very careful, especially since that new study of thousands of women showing that it can last more than ten years for some people. I have only been in it for four years so I have to go slowly and carefully. The symptoms that I felt when I was going through it without estrogen were very similar to withdrawal from this medication or even the benzo I tapered from. I felt so horrible I had no idea such a 'normal' thing could be so bad. I had terrible stinging and burning on my legs and body and inside my mouth that I nearly went insane, horrible dread feelings, and everything else, I can't even talk about it. Hot flashes were the least of my problems.

Anyhow, I'm starting my taper off the Premarin in a month. I'm pretty anxious about it. I hope I do okay. Thanks for checking in on me! I'm so happy you will soon be off! I hope this last part goes very smoothly for you!

Share this post


Link to post

Hibari I can't believe you are almost finished! That is fantastic! I am feeling pretty normal again and have had little thoughts of cutting a tiny bit of Remeron off a pill! But I know I have to be completely sensible about this and be content to know that it will all come together. I know this menopause is a very complicated thing and I have to be very careful, especially since that new study of thousands of women showing that it can last more than ten years for some people. I have only been in it for four years so I have to go slowly and carefully. The symptoms that I felt when I was going through it without estrogen were very similar to withdrawal from this medication or even the benzo I tapered from. I felt so horrible I had no idea such a 'normal' thing could be so bad. I had terrible stinging and burning on my legs and body and inside my mouth that I nearly went insane, horrible dread feelings, and everything else, I can't even talk about it. Hot flashes were the least of my problems.

Anyhow, I'm starting my taper off the Premarin in a month. I'm pretty anxious about it. I hope I do okay. Thanks for checking in on me! I'm so happy you will soon be off! I hope this last part goes very smoothly for you!

I know and to tell the truth, I actually think my compounded Mirtazapine is not at full potency.  I don't want to order one more bottle but I may have to if I decide to micro taper any lower. 

Yes, menopause is very complicated for some women and I have been one of them.  I didn't have the stinging but everyone time I had a hot flash I felt sadness and dread.  I remember the first time some estrogen kicked in and my spirits raised-not enough to lift me out of depression but noticeable.  Once I am off meds I will start weaning my estrogen and then if necessary progesterone though I hear its actually beneficial. 

Share this post


Link to post

Just a little update. I continue to recover from my reinstatement back to Remeron. I have been back on 16 months and I still get a few not so great days a month and then a run of about a month of pretty normal days. I can't believe how slow this healing process is. Any adjustment to my estrogen patch causes my system to become upset. Sometimes I feel a little upset that I'm not 100% yet. I think I'm going to stabilize for another six months to a year before starting a very very slow taper.

Share this post


Link to post

Such patience Rachel!  So good to hear a person listening to their body...

Share this post


Link to post

I agree with Karen. It's great that you feel good about your taper. It is slow but it's always going forward and that is all that matters in the long run. Stabilizing is always a good idea.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now